# SDR DL72S991288

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AT LT HORIZONTAL STABILIZER UPPER SKIN 6 IN FWD OF ELEVATOR 2ND FROM O/B HINGE(MARKED).  INSTALLED DOUBLER PER SRM 55-20-3.
